Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MARKOV CHAIN ANALYSIS")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1198

  • Page / 48

Export

Selection :

  • and

IMPROVED FRAMING CIRCUIT AND ITS PERFORMANCE EVALUATIONCHENGYI W.1980; ELECTRON. LETTERS; GBR; DA. 1980; VOL. 16; NO 4; PP. 144-146; BIBL. 5 REF.Article

ON DIMENSION FUNCTIONS AND TOPOLOGICAL MARKOV CHAINSKRIEGER W.1980; INVENT. MATH.; DEU; DA. 1980; VOL. 6; NO 3; PP. 239-250; BIBL. 6 REF.Article

MARKOV CHAINS WITH CONTINUOUS COMPONENTSTUOMINEN P; TWEEDIE RL.1979; PROC. LONDON MATH. SOC.; GBR; DA. 1979; VOL. 38; NO 1; PP. 89-114; BIBL. 20 REF.Article

PEWNA METODA AGREGACJI SKONCZONEJ PRZESTRZENI FAZOWEJ JEDNORODNEGO LANEUCHA MARKOWA = UNE METHODE D'AGREGATION DE L'ESPACE DE PHASE FINI D'UNE CHAINE DE MARKOV HOMOGENEJOZWIAK J.1978; PRZEGL. STATYST.; POL; DA. 1978; VOL. 25; NO 2; PP. 241-250; ABS. RUS/ENG; BIBL. 2 REF.Article

A CLASS OF C*-ALGEBRAS AND TOPOLOGICAL MARKOV CHAINSCUNTZ J; KRIEGER W.1980; INVENT. MATH.; DEU; DA. 1980; VOL. 56; NO 3; PP. 251-268; BIBL. 18 REF.Article

RICOSTRUZIONE OTTIMALE DI UNA LEGGE PER CATENE DI MARKOV. = RECONSTRUCTION OPTIMALE D'UNE LOI POUR DES CHAINES DE MARKOVBARBAINI F.1977; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1977; VOL. 14; NO 3; PP. 617-625; ABS. ANGL.; BIBL. 7 REF.Article

AN EIGENVECTOR CONDITION FOR MARKOV CHAIN LUMPABILITY.BARR DR; THOMAS MU.1977; OPER. RES.; U.S.A.; DA. 1977; VOL. 25; NO 6; PP. 1028-1031; BIBL. 10 REF.Article

THE EMBEDDING PROBLEM FOR MARKOV CHAINS WITH THREE STATESFRYDMAN H.1980; MATH. PROC. CAMBRIDGE PHILOS. SOC.; GBR; DA. 1980; VOL. 87; NO 2; PP. 285-294; BIBL. 7 REF.Article

ON THE LOSS OF INFORMATION INCURRED BY LUMPING STATES OF A MARKOV CHAIN.LINDQVIST B.1978; SCAND. J. STATIST.; SWE; DA. 1978; VOL. 5; NO 2; PP. 92-98; BIBL. 5 REF.Article

CRITERIA FOR CLASSIFYING GENERAL MARKOV CHAINS.TWEEDIE RL.1976; ADV. APPL. PROBAB.; G.B.; DA. 1976; VOL. 8; NO 4; PP. 737-771; BIBL. 1 P. 1/2Article

THE MINIMAL HARMONIC FUNCTIONS OF SOJOURN PROCESSES OF CERTAIN FINITE STATE MARKOV CHAINSBOLTHAUSEN E.1979; PROC. AMER. MATH. SOC.; USA; DA. 1979; VOL. 77; NO 1; PP. 138-144; BIBL. 7 REF.Article

A REMARK ON THE STABILITY OF THE STATIONARY OF MARKOV CHAINS.KOTZUREK M; STOYAN D.1977; MATH. NACHR.; DTSCH.; DA. 1977; VOL. 78; PP. 7-12; BIBL. 5 REF.Article

ON MARKOV CHAIN MODELING TO SOME WEATHER DATA.GATES P; TONG H.1976; J. APPL. METEOROL.; U.S.A.; DA. 1976; VOL. 15; NO 11; PP. 1145-1151; BIBL. 31 REF.Article

PERTURBATIONS OF COUNTABLE MARKOV CHAINS AND PROCESSESTWEEDIE RL.1980; ANN. INST. STAT. MATH.; ISSN 0373-5990; JPN; DA. 1980; VOL. 32; NO 2; PP. 283-290; BIBL. 10 REF.Article

SOME LIMIT THEOREMS FOR MARKOV CHAINS NOT NECESSARILY FULFILLING DOEBLIN'S CONDITIONDE DOMINICIS R.1980; RIC. MAT.; ISSN 0035-5038; ITA; DA. 1980; VOL. 29; NO 1; PP. 125-152; ABS. ITA; BIBL. 14 REF.Article

A CHAIN BINOMIAL MODEL OF ENDEMICITYLONGINI IM JR.1980; MATH. BIOSCI.; USA; DA. 1980; VOL. 50; NO 1-2; PP. 85-93; BIBL. 4 REF.Article

AN ALGEBRAIC TREATMENT OF FINITE MARKOV CHAINSCHIN LONG CHIANG.1980; MATH. BIOSCI.; USA; DA. 1980; VOL. 50; NO 1-2; PP. 1-12; BIBL. 6 REF.Article

EQUIVALENT DESCRIPTIONS OF PERTURBED MARKOV PROCESSESFEIGIN PD; RUBINSTEIN E.1979; STOCHAST. PROCESS. APPL.; NLD; DA. 1979; VOL. 9; NO 3; PP. 261-272; BIBL. 9 REF.Article

THE AGE FUNCTIONAL FOR MARKOV CHAINSCOX JT.1979; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1979; VOL. 49; NO 2; PP. 163-170; BIBL. 15 REF.Article

A.A. MARKOV, SES PROBABILITES EN CHAINE ET LES STATISTIQUES LINGUISTIQUESPETRUSZEWYCZ M.1979; MATH. SCI. HUM.; FRA; DA. 1979; NO 66; PP. 5-42; BIBL. DISSEM.Article

PROCESSUS DE NAISSANCE AVEC INTERACTIONS DES VOISINSPEYRIERE J.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 3; PP. 223-224; ABS. ENG; BIBL. 6 REF.Article

REMARKS ON THE FILLING SCHEME FOR RECURRENT MARKOV CHAINSREVUZ D.1978; DUKE MATH. J.; USA; DA. 1978; VOL. 45; NO 3; PP. 681-689; BIBL. 11 REF.Article

TECHNIQUES FOR ESTABLISHING ERGODIC AND RECURRENCE PROPERTIES OF CONTINUOUS-VALUED MARKOV CHAINSLASLETT GM; POLLARD DB; TWEEDIE RL et al.1978; NAV. RES. LOGIST. QUART.; USA; DA. 1978; VOL. 25; NO 3; PP. 455-472; BIBL. 21 REF.Article

LOIS DE ZIPF ET SOURCES MARKOVIENNES.ROUAULT A.1978; ANN. INST. HENRI POINCARE, B; FRA; DA. 1978; VOL. 14; NO 2; PP. 169-188; ABS. ENG; BIBL. 10 REF.Article

PIECEWISE MARKOV PROCESS IN DISCRETE TIME AND THEIR CERTAIN EXTENSIONS.KOPOCINSKA I.1977; ZASTASOW. MAT.; POLSKA; DA. 1977; VOL. 16; NO 1; PP. 23-38; ABS. POL.; BIBL. 8 REF.Article

  • Page / 48